| Model Number |
DW ARTHROSCOPY FLUID MANAGEMENT DEV |
| Medical Device Problem Codes |
Increased Pump Speed (1501); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 24-aug-2026, it was reported by a sales representative via (b)(4) that an ar-6480 pump was connected to outflow tubing and a shaver and pumped faster than normal.This occurred during use in a case with no patient effect.Issue was observed during operation of the dual pump system, with abnormal pump speed and excessive noise reported.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.